| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: birth control pills
Re: birth control pills
[ Back to Messages
Posted by MOMTOBE
on May 25, 2000 at 17:56:29:
In Reply to: birth control pills posted by Suzy on May 25, 2000 at 16:46:22:
: I have taken 1 month of birth control pills...but now I am 4 days late. It is possible that I could have had sex on the day of ovulation ( and I know that the pills don't protect until after at least one month ). I am taking the pills for the treatment of an ovarian cyst. Could it be possible that I could be pregnant or will my cycles just be crazy until my body gets used to the pills? I am taking ortho-tricyclen. Thank you for any input.
: Yes, that's exactly what happened to me. I started a new brand of pills because the ortho-tricylene were giving me headaches. I took one cycle of the new ones that were prescribed to me and was late. I knew something was wrong because I was NEVER late on bc pills. Take a test and if it's negative wait a week. Don'' start your new cycle of pills until you know for sure you're not pregnant.
All times are GMT -7. The time now is 10:38 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!